I am so sorry!! This is rough stuff. I hated coming down off the solumedrol. Hang in there, it does get better. Give it some time.
The flexeril never worked for me. I like baclofen when I need it. If flexeril is working for you, stick with it!!!
The sunshine will come, just give it some time. In the mean time, spoil yourself.....you deserve it. Rest a lot, eat well and healthy. Try hard to manage your stress. Do something to make yourself feel better; listen to your favorite music, watch a favorite movie, eat a really good piece of delicious dark chocolate. You know your body best, take good care of it.
Let us know how you are doing. I am thinking of you.
You always know the right things to say. Thank you so much.
I think that Flexeril works in a different way than the Baclofen and Zanaflex. Both seem to upset my stomach. The doctor had said Zanaflex is a more effective drug however, it is only effective if I can tolerate it. When the side effects out weigh the benefit, I cross it off my list. I will get the right combination.
I know you said you take Copaxone. Have you had any other side effects other than the IPIR thing? I am encouraged that you can just do your shot and continue on with your day. I spent most of my time trying to get away from the side effects of interferon, so this sounds better.
Thanks again for the support.
Thanks for the kind words. I am just like everyone out there, trying to find my way with this disease. I am glad you feel supported here. I LOVE copaxone. I know you are worried about the IPIRs. I keep thinking about that and how you can deal with that. The only thing I can think of is to (if you can) see a counselor/therapist that is experienced with anxiety disorders. If you could explain your situation, perhaps this person could give you some really good tools (skill, techniques) for managing the panic that comes with an IPIR if you have one. While it is a miserable reaction, it really is your perception that you are dying. I used my lamaz/birthing class training - relaxation breathing (which is cool since I never got to use it during the birth of either son......c-sections lol!)
My only other side effects are occasional bumps. I don't use the auto-inject which some say makes the lumpy/bumpy thing worse. I manually inject and I go very slow.
With copaxone there are none of those flu side effects. There is a bit of pain. That is something you get used to pretty quick. It is a bit like a bee sting. Again, the slower I inject the less pain I have.
I work full time and I didn't want to deal with the interferon side effects so I chose copaxone.......so far so good.
I plan to manual inject as well. The only thing I will have a problem with is under the arm. I might have to have my husband help me with that.
Thanks again for all the kind words. It is hard, as you know, when you are first working through this darned disease. It is so nice to be able to turn to people who know how you feel.
Have a great Sunday
My husband is not very good about needles. He is our needle phobe!!! I just look in the mirror......also they teach this neat technique for your arm; you lay it on a chair back or couch back to sort of get that little fat on the underside to lay out flat then you can inject. You do learn to become ambidextrous. I am fine injecting with either hand. Just know, it will all work out. It takes about three injections to feel like an expert. It is really very easy.
I am glad to be of some help and support. It is exactly how I felt when I found this place.
Thanks so much for the input. I am hoping the Copaxone will be no problem. As for the steroids, I quit taking the prednisone as it was giving me terrible stomach problems and I am already feeling better.
Have a good week,
Oh yeah! I forgot about warming the shot. I put it in my arm pit.......sorry sounds gross. I just put it there, not against the skin, and let it get really warm. I can go do other junk while it is warming as long as I remember it is there. It just takes five or ten minutes to warm. DO NOT inject that stuff cold.......ouch!!!
Thanks for that reminder, Andrea!! :)